A case of pneumonitis induced by CDDP and 5-FU

Atsushi Hirano, Yasushi Tanimoto, Goro Kimura, Katsuyuki Kiura, Hiroshi Ueoka, Mikio Kataoka, Mitsune Tanimoto

Research output: Contribution to journalArticle

Abstract

A 60-year-old man was admitted to our Department of Urology because of the lack of effectiveness of CHOP therapy for a retroperitoneal tumor. The tumor was finally diagnosed as poorly differentiated adenocarcinoma by CT-guided needle biopsy. He received combination chemotherapy with CDDP and 5-FU. After the end of this therapy, he noticed dyspnea and cough. He was referred to our department and a diagnosis of drug-induced pneumonitis was made because of diffuse shadows in bilateral lung fields, 67Ga citrate scintigraphy, his clinical course and histological examination of TBLB specimens. He received steroid therapy including methylprednisolone pulse therapy, after which his symptoms and abnormal chest findings improved. Although lymphocyte stimulation tests by CPA, DXR, VCR, CDDP and 5-FU were negative, it was suggested that CPA primed and 5-FU induced the pneumonitis in this patient judging from past literatures.

Original languageEnglish
Pages (from-to)323-327
Number of pages5
JournalNihon Kokyūki Gakkai zasshi = the journal of the Japanese Respiratory Society
Volume43
Issue number5
Publication statusPublished - May 2005

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'A case of pneumonitis induced by CDDP and 5-FU'. Together they form a unique fingerprint.

  • Cite this

    Hirano, A., Tanimoto, Y., Kimura, G., Kiura, K., Ueoka, H., Kataoka, M., & Tanimoto, M. (2005). A case of pneumonitis induced by CDDP and 5-FU. Nihon Kokyūki Gakkai zasshi = the journal of the Japanese Respiratory Society, 43(5), 323-327.